# SDR UALA2013060403877

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 52,269 hours, 20,871 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FLIGHT CREW AND GATE AGENT REPORTS A BURNING SMELL IN THE AFT GALLEY AREA.  NO VISIBLE SMOKE NOTED.  INSPECTED AC IAW AMM 05-51-10-200-801C1 AND FOUND NO DEFECTS OR SMELL.  CREW REPORTS ALL THE PSU F/A CALL LIGHTS WERE ON CONTINUOUS WITH CHIMES.  TESTED CIDS IAW 23-73-00-740-005-A.  FOUND NO DEFECTS.  OK FOR SERVICE.
